| Catalog Number |
PHY1520R |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Inflammation (1932); Nausea (1970); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a device history review has been inserted into the file.This review indicates that there was no quality concerns associated with the manufacturing process.
Event or Problem Description
It was reported by an attorney that the patient had a recurrent hernia repair on (b)(6) 2011 at (b)(6) hospital and medical center in (b)(6) and mesh was implanted.It was reported that the patient had another recurrent hernia repair on (b)(6) 2012 and mesh was implanted.It was reported that the patient experienced a small bowel obstruction and had surgeries on (b)(6) 2010 and again on (b)(6) 2011.She had a mesh removal surgery on (b)(6) 2015 and another bowel resection on (b)(6) 2015.It was reported that the patient continues to experience pain, nausea, diarrhea, chills, inflammation, loss of appetite and weight loss.No additional information was provided.